Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Valiullina, Lyajsan Gabdullovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:116
Abstract pages:316
Full texts:125
References:23
E-mail:

http://www.mathnet.ru/eng/person126907
List of publications on Google Scholar
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?spin=8362-4015

Publications in Math-Net.Ru
2018
1. L. G. Valiullina, Kh. K. Ishkin, R. I. Marvanov, “Spectral asymptotics for fourth order differential operator with two turning points”, Ufimsk. Mat. Zh., 10:4 (2018),  24–40  mathnet; Ufa Math. J., 10:4 (2018), 24–39  isi  scopus
2017
2. L. G. Valiullina, Kh. K. Ishkin, “On the localization conditions for the spectrum of a non-self-adjoint Sturm–Liouville operator with slowly growing potential”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 141 (2017),  48–60  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 241:5 (2019), 556–569

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021